Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 48, NWS Pittsburgh, PA

May 1, 2017Marion County, Monongalia County, West Virginia; 5 counties in Pennsylvania

NWS Pittsburgh, PA issued this severe thunderstorm warning at May 1, 2017, 2:54 PM EDT for Marion County, Monongalia County, West Virginia; 5 counties in Pennsylvania. It was in force for 66 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 1, 2017, 2:54 PM EDT (18:54 UTC)
Expired
May 1, 2017, 4:00 PM EDT
In force
66 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Allegheny County, PA, Fayette County, PA, Greene County, PA, Washington County, PA, Westmoreland County, PA, Marion County, WV, Monongalia County, WV

The radar

The Pittsburgh radar (KPBZ), 104 km from the middle of the area, began a volume at 18:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 1, 3:08 PM EDTTSTM WND DMGFairmont, WVLARGE TREE AND LARGE LIMBS GREATER THAN 2 INCHES DOWN.
May 1, 3:20 PM EDTTSTM WND DMGMasontown, PASEVERAL LARGE TREES DOWN
May 1, 3:45 PM EDTTSTM WND DMG2 W Charleroi, PATREES SNAPPED AND LARGE LIMBS DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 1, 12:32 PM EDTTornado WatchSPC4 hr

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 6.9 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2017-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2017-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 217 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
1435 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
217 m²/s²
0-3 km storm-relative helicity
191 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

224 
WUUS51 KPBZ 011854
SVRPBZ
PAC003-051-059-125-129-WVC049-061-012000-
/O.NEW.KPBZ.SV.W.0048.170501T1854Z-170501T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pittsburgh PA
254 PM EDT MON MAY 1 2017

The National Weather Service in Pittsburgh has issued a

* Severe Thunderstorm Warning for...
  Southeastern Washington County in southwestern Pennsylvania...
  Southeastern Allegheny County in southwestern Pennsylvania...
  Southwestern Westmoreland County in southwestern Pennsylvania...
  Eastern Greene County in southwestern Pennsylvania...
  Fayette County in southwestern Pennsylvania...
  Monongalia County in northern West Virginia...
  Marion County in northern West Virginia...

* Until 400 PM EDT.

* At 254 PM EDT, severe thunderstorms were located along a line
  extending from Castle Shannon to near Lumberport, moving east at 35
  mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar. 

  IMPACT...Expect damage to trees and power lines, resulting in some 
           power outages. 

* Locations impacted include...
  Bethel Park...                    Morgantown...
  Fairmont...                       Uniontown...
  Connellsville...                  Waynesburg...
  Westover...                       Mannington...
  Star City...                      Gastonville...
  West Mifflin...                   Baldwin...

This includes the following highways...
  Interstate 68 in West Virginia between mile markers 1 and 14.
 
  Interstate 70 in Pennsylvania between mile markers 28 and 57.
 
  Pennsylvania Turnpike between mile markers 70 and 85.
 
  Interstate 79 in Pennsylvania between mile markers 0 and 18.
 
  Interstate 79 in West Virginia between mile markers 130 and 160.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Intense thunderstorm lines can produce brief tornadoes and widespread
wind damage. Move to an interior room on the lowest floor of a
building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

A tornado watch remains in effect until 700 PM EDT for southwestern
Pennsylvania...and northern and northeastern West Virginia.

LAT...LON 3941 8011 3939 8020 3944 8028 3946 8046
      3995 8017 4035 8002 4023 7940 3972 7971
      3972 7976 3962 7979 3948 7990 3943 7990
      3945 7994 3940 8003 3939 8009
TIME...MOT...LOC 1854Z 281DEG 28KT 4036 8002 3943 8040 

HAIL...<.75IN
WIND...60MPH
 
$$

TAX
4 follow-up statements
476 
WWUS51 KPBZ 011916
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
316 PM EDT MON MAY 1 2017

WVC049-011925-
/O.CAN.KPBZ.SV.W.0048.000000T0000Z-170501T2000Z/
Marion WV-
316 PM EDT MON MAY 1 2017

...THE SEVERE THUNDERSTORM WARNING FOR MARION COUNTY IS CANCELLED...

The storms that prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.

A tornado watch remains in effect until 700 PM EDT for southwestern
Pennsylvania...and northern and northeastern West Virginia.

LAT...LON 3951 8005 3952 8004 3959 8013 3961 8015
      3961 8021 3964 8024 3995 8017 4035 8002
      4023 7940 3972 7971 3972 7976 3962 7979
      3951 7988 3948 7999
TIME...MOT...LOC 1915Z 281DEG 28KT 4033 7982 3940 8020 

$$

PAC003-051-059-125-129-WVC061-012000-
/O.CON.KPBZ.SV.W.0048.000000T0000Z-170501T2000Z/
Washington PA-Allegheny PA-Westmoreland PA-Greene PA-Fayette PA-
Monongalia WV-
316 PM EDT MON MAY 1 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR SOUTHEASTERN WASHINGTON...SOUTHEASTERN ALLEGHENY...SOUTHWESTERN
WESTMORELAND...EASTERN GREENE...FAYETTE AND MONONGALIA COUNTIES...

At 315 PM EDT, severe thunderstorms were located along a line
extending from White Oak to near Enterprise, moving east at 30 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar. 

IMPACT...Expect damage to trees and power lines, resulting in some 
         power outages. 

Locations impacted include...
Bethel Park...                    Morgantown...
Uniontown...                      Connellsville...
Waynesburg...                     Westover...
Star City...                      Gastonville...
West Mifflin...                   Baldwin...
South Park Township...            Jefferson Hills...

This includes the following highways...
  Interstate 68 in West Virginia between mile markers 1 and 14.
 
  Interstate 70 in Pennsylvania between mile markers 28 and 57.
 
  Pennsylvania Turnpike between mile markers 70 and 85.
 
  Interstate 79 in Pennsylvania between mile markers 0 and 18.
 
  Interstate 79 in West Virginia between mile markers 143 and 160.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area.

Intense thunderstorm lines can produce brief tornadoes and widespread
wind damage. Move to an interior room on the lowest floor of a
building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

A tornado watch remains in effect until 700 PM EDT for southwestern
Pennsylvania...and northern and northeastern West Virginia.

LAT...LON 3951 8005 3952 8004 3959 8013 3961 8015
      3961 8021 3964 8024 3995 8017 4035 8002
      4023 7940 3972 7971 3972 7976 3962 7979
      3951 7988 3948 7999
TIME...MOT...LOC 1915Z 281DEG 28KT 4033 7982 3940 8020 

HAIL...<.75IN
WIND...60MPH
 
$$

24
893 
WWUS51 KPBZ 011919
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
319 PM EDT MON MAY 1 2017

PAC003-051-059-125-129-WVC061-012000-
/O.CON.KPBZ.SV.W.0048.000000T0000Z-170501T2000Z/
Washington PA-Allegheny PA-Westmoreland PA-Greene PA-Fayette PA-
Monongalia WV-
319 PM EDT MON MAY 1 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR SOUTHEASTERN WASHINGTON...SOUTHEASTERN ALLEGHENY...SOUTHWESTERN
WESTMORELAND...SOUTHEASTERN GREENE...WESTERN FAYETTE AND NORTHEASTERN
MONONGALIA COUNTIES...

At 319 PM EDT, severe thunderstorms were located along a line
extending from White Oak to near Pleasant Valley, moving east at 30
mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar. 

IMPACT...Expect damage to trees and power lines, resulting in some 
         power outages. 

Locations impacted include...
Morgantown...                     Uniontown...
Connellsville...                  Westover...
Star City...                      Monessen...
California...                     Donora...
Mount Pleasant...                 Scottdale...
Charleroi...                      Masontown...

This includes the following highways...
  Interstate 68 in West Virginia between mile markers 1 and 14.
 
  Interstate 70 in Pennsylvania between mile markers 39 and 57.
 
  Pennsylvania Turnpike between mile markers 70 and 85.
 
  Interstate 79 in Pennsylvania between mile markers 0 and 2.
 
  Interstate 79 in West Virginia between mile markers 148 and 160.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area.

Intense thunderstorm lines can produce brief tornadoes and widespread
wind damage. Move to an interior room on the lowest floor of a
building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

A tornado watch remains in effect until 700 PM EDT for southwestern
Pennsylvania...and northern and northeastern West Virginia.

LAT...LON 3963 8004 3967 8010 3980 8005 3990 7999
      4005 7993 4021 7988 4032 7984 4023 7940
      3972 7971 3972 7976 3962 7979 3956 7991
      3957 8000
TIME...MOT...LOC 1919Z 281DEG 28KT 4033 7979 3940 8018 

HAIL...<.75IN
WIND...60MPH
 
$$

24
089 
WWUS51 KPBZ 011935
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
335 PM EDT MON MAY 1 2017

PAC003-059-125-011944-
/O.CAN.KPBZ.SV.W.0048.000000T0000Z-170501T2000Z/
Washington PA-Allegheny PA-Greene PA-
335 PM EDT MON MAY 1 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON...
SOUTHEASTERN ALLEGHENY AND SOUTHEASTERN GREENE COUNTIES IS
CANCELLED...

The storms that prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.

A tornado watch remains in effect until 700 PM EDT for southwestern
Pennsylvania...and northern and northeastern West Virginia.

LAT...LON 3963 7993 3968 7991 3976 7989 3989 7983
      4005 7975 4019 7971 4029 7969 4023 7940
      3972 7971 3972 7976 3962 7979 3956 7991
      3956 7994
TIME...MOT...LOC 1934Z 281DEG 28KT 4031 7964 3938 8003 

$$

PAC051-129-WVC061-012000-
/O.CON.KPBZ.SV.W.0048.000000T0000Z-170501T2000Z/
Westmoreland PA-Fayette PA-Monongalia WV-
335 PM EDT MON MAY 1 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR SOUTHWESTERN WESTMORELAND...CENTRAL FAYETTE AND NORTHEASTERN
MONONGALIA COUNTIES...

At 334 PM EDT, severe thunderstorms were located along a line
extending from near Jeannette to near Grafton, moving east at 30 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar. 

IMPACT...Expect damage to trees and power lines, resulting in some 
         power outages. 

Locations impacted include...
Morgantown...                     Uniontown...
Connellsville...                  Mount Pleasant...
Scottdale...                      Youngwood...
New Stanton...                    South Connellsville...
Perryopolis...                    Point Marion...
Brookhaven...                     Fairchance...

This includes the following highways...
  Interstate 68 in West Virginia between mile markers 3 and 14.
 
  Interstate 70 in Pennsylvania between mile markers 51 and 57.
 
  Pennsylvania Turnpike between mile markers 70 and 85.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area.

Intense thunderstorm lines can produce brief tornadoes and widespread
wind damage. Move to an interior room on the lowest floor of a
building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

A tornado watch remains in effect until 700 PM EDT for southwestern
Pennsylvania...and northern and northeastern West Virginia.

LAT...LON 3963 7993 3968 7991 3976 7989 3989 7983
      4005 7975 4019 7971 4029 7969 4023 7940
      3972 7971 3972 7976 3962 7979 3956 7991
      3956 7994
TIME...MOT...LOC 1934Z 281DEG 28KT 4031 7964 3938 8003 

HAIL...<.75IN
WIND...60MPH
 
$$

24
460 
WWUS51 KPBZ 011953 RRA
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
353 PM EDT MON MAY 1 2017

PAC051-129-WVC061-012003-
/O.EXP.KPBZ.SV.W.0048.000000T0000Z-170501T2000Z/
Westmoreland PA-Fayette PA-Monongalia WV-
353 PM EDT MON MAY 1 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WESTMORELAND...
CENTRAL FAYETTE AND NORTHEASTERN MONONGALIA COUNTIES WILL EXPIRE AT
400 PM EDT...

The storms that prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

A tornado watch remains in effect until 700 PM EDT for southwestern
Pennsylvania...and northeastern West Virginia.

LAT...LON 3963 7993 3968 7991 3976 7989 3989 7983
      4005 7975 4019 7971 4029 7969 4023 7940
      3972 7971 3972 7976 3962 7979 3956 7991
      3956 7994
TIME...MOT...LOC 1953Z 281DEG 28KT 4028 7945 3935 7985 

$$

24

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 1:48 PM EDT, 1 hour 6 minutes earlier.

Area forecast discussion, May 1, 1:48 PM EDT, 1 hour 6 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
148 PM EDT Mon May 1 2017

.SYNOPSIS...
Cooler air will spill in tonight behind the strong cold front.
Rain chances will linger through most of the week.

&&

.NEAR TERM /THROUGH TONIGHT/...
Main convective line approaching OH/PA border, in line with
recent HRRR runs. Getting wind damage reports so far with the
line. Prelim 18Z sounding showing tremendous shear and helicity
with a distinct sickle-shaped hodograph. Breaks in clouds out
ahead have added to the instability and thus the severe threat.
Will need to watch for discrete cells out ahead of the main line
as they would likely become supercellular in short order. Best
chance for tornadoes still looks to be across the southeastern
CWA during the mid to late afternoon hours. The next 3 to 6
hours is obviously our main concern, and the remainder of the
forecast relied heavily on the previous grids and SuperBlend.

Temperatures will cool rapidly behind the front tonight, with a
lull in precipitation. Some scattered showers will redevelop
later with an approaching upper trough. Low temperatures will be
seasonable.

&&

.SHORT TERM /TUESDAY THROUGH THURSDAY/...
Troughing pattern remains in place through Wednesday, with
shower chances mainly north of Pittsburgh. A brief dry period
Wednesday afternoon/evening will end by Thursday as a stacked
system moves into the Ohio Valley, providing high rain chances.
Categorical PoPs are still appropriate. Temperatures will be
below normal through the period.

&&

.LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...
Upper troughing will persist through this period, with more
showery precipitation expected for Friday and the weekend. Drier
conditions may arrive for Monday. Temperatures will remain below
normal overall.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
Have added low level wind shear to all TAFs with 12Z issuance as
upper air balloon launch showed 40 kt of wind at 2 kft with a
lack of surface gusts. Once surface wind gusts begin, allowed
LLWS mention to drop out of the TAFs. Expect widespread 25-30 kt
gusts by noon in advance of today's cold front. The front will
bring showers and thunderstorms, with wind gusts up to 50 kt
possible in the strongest thunderstorms. Current expectation
brings the potential squall line through the region between 15Z
at ZZV to 21Z at DUJ/LBE. Mid clouds and gusty winds will
continue behind the front into tonight, and ceilings will
eventually drop to MVFR before sunrise on Tuesday.

.Outlook...
Restrictions are likely with Thu/Fri low pressure.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...None.
OH...None.
PA...None.
WV...None.

&&
Hazardous weather outlook, May 1, 2:52 PM EDT, 2 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
252 PM EDT Mon May 1 2017

MDZ001-PAZ008-009-014>016-021>023-029-031-073>076-WVZ021-509>514-
021900-
Garrett-Venango-Forest-Butler-Clarion-Jefferson-Allegheny-Armstrong-
Indiana-Washington-Greene-Westmoreland-Westmoreland Ridges-Fayette-
Fayette Ridges-Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-Eastern Tucker-
252 PM EDT Mon May 1 2017

...TORNADO WATCH 184 IN EFFECT UNTIL 7 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for western Maryland, northwest
Pennsylvania, southwest Pennsylvania, west central Pennsylvania and
northern West Virginia.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ007-013-020-WVZ001>004-012-021900-
Mercer-Lawrence-Beaver-Hancock-Brooke-Ohio-Marshall-Wetzel-
252 PM EDT Mon May 1 2017

This Hazardous Weather Outlook is for northwest Pennsylvania,
western Pennsylvania, northern West Virginia and northern panhandle
of West Virginia.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ039>041-048>050-057>059-068-069-021900-
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson-Muskingum-
Guernsey-Belmont-Noble-Monroe-
252 PM EDT Mon May 1 2017

This Hazardous Weather Outlook is for east central Ohio.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, May 1, 2:08 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
208 PM EDT MON MAY 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     TSTM WND DMG     NEW GARDEN              40.80N  80.93W
05/01/2017                   COLUMBIANA         OH   911 CALL CENTER

            MULTIPLE LARGE TREES DOWN IN NEW GARDEN

&&

EVENT NUMBER PBZ1701366

RCC
Local storm report, May 1, 2:35 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
235 PM EDT MON MAY 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     TSTM WND DMG     SALEM                   40.90N  80.85W
05/01/2017                   COLUMBIANA         OH   PUBLIC

            TREES DOWN

&&

EVENT NUMBER PBZ1701367

TGREEN
Local storm report, May 1, 2:38 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
238 PM EDT MON MAY 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0213 PM     TSTM WND DMG     FLORENCE                40.44N  80.44W
05/01/2017                   WASHINGTON         PA   911 CALL CENTER

            MANY LARGE TREES DOWN

&&

EVENT NUMBER PBZ1701368

RCC
Local storm report, May 1, 2:44 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
244 PM EDT MON MAY 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 PM     TSTM WND GST     3 N GROVE CITY          41.20N  80.09W
05/01/2017  M62 MPH          MERCER             PA   TRAINED SPOTTER

            MEASURED ON DAVIS ANEMOMETER

&&

EVENT NUMBER PBZ1701369

TGREEN
Local storm report, May 1, 2:46 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
246 PM EDT MON MAY 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND DMG     MOUNDSVILLE             39.92N  80.74W
05/01/2017                   MARSHALL           WV   PUBLIC

            TREES DOWN

&&

EVENT NUMBER PBZ1701370

TGREEN
Local storm report, May 1, 2:51 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
251 PM EDT MON MAY 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     TSTM WND DMG     1 SSW BUDAVILLE         40.14N  80.47W
05/01/2017                   WASHINGTON         PA   AMATEUR RADIO

            MULTIPLE TREES DOWN

&&

EVENT NUMBER PBZ1701371

RCC

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 1:22 PM EDTSevere Thunderstorm WarningPBZBrooke, Hancock, Marshall, Ohio53 min
May 1, 2:11 PM EDTSevere Thunderstorm WarningPBZBrooke, Marion, Marshall, Monongalia, Ohio, Wetzel49 min
May 1, 3:42 PM EDTSpecial Weather StatementPBZPreston48 min
May 1, 4:43 PM EDTSpecial Weather StatementPBZPreston, Tucker77 min
May 1, 5:03 PM EDTSevere Thunderstorm WarningPBZPreston, Tucker41 min
May 1, 1:35 PM EDTSevere Thunderstorm WarningPBZBeaver, Lawrence, Mercer55 min
May 1, 1:47 PM EDTSevere Thunderstorm WarningPBZMercer, Venango43 min
May 1, 2:05 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Butler, Lawrence, Mercer, Venango and 1 more55 min
May 1, 2:26 PM EDTSevere Thunderstorm WarningPBZClarion, Forest, Mercer, Venango49 min
May 1, 2:29 PM EDTTornado WarningPBZBeaver, Butler31 min
May 1, 2:47 PM EDTSevere Thunderstorm WarningPBZAllegheny, Armstrong, Butler, Clarion, Indiana, Venango and 1 more58 min
May 1, 2:50 PM EDTTornado WarningPBZArmstrong, Butler, Clarion, Venango25 min
May 1, 3:03 PM EDTAreal Flood AdvisoryPBZAllegheny, Butler, Fayette, Greene, Washington, Westmoreland3 hr
May 1, 3:10 PM EDTSevere Thunderstorm WarningPBZArmstrong, Clarion, Forest, Jefferson, Venango65 min
May 1, 3:19 PM EDTTornado WarningPBZClarion, Forest, Venango26 min
May 1, 3:34 PM EDTSevere Thunderstorm WarningPBZArmstrong, Clarion, Indiana, Jefferson, Westmoreland56 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2017Severe Thunderstorm Warnings in West Virginia, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.